MAUDE Adverse Event Report: K2M, INC. SELF-STARTING, VARIABLE SCREW; SIZE 4.0X16 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

K2M, INC. SELF-STARTING, VARIABLE SCREW; SIZE 4.0X16 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 8801-04016DA
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Neck Pain (2433); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device remains implanted in patient.
 
Event or Problem Description
It was reported that an unknown amount of ozark self-starting, variable screws fractured 4-6 months post-operatively.The patient is now experiencing neck pain.Revision surgery is not scheduled at this time.As eight screws were implanted during index surgery spanning c4, c5, c6, and c7, all eight screws will be reported conservatively.This record captures the sixth of eight screws.
 
Event or Problem Description
Following the visual inspection of received radiographic images, it was confirmed that only two screws fractured.The complaint screws are captured under reports 3004774118-2020-00173 and 3004774118-2020-00174.Therefore, this ozark self-starting variable screw is concomitant.
 
Additional Manufacturer Narrative
B5 was updated to reflect this device is concomitant.This device was deemed concomitant as radiographic images confirmed only two screws fractured.

Brand Name
SELF-STARTING, VARIABLE SCREW; SIZE 4.0X16 MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
MDR Report Key10399320
Report Number3004774118-2020-00178
Device Sequence Number2880683
Product Code KWQ
UDI-Device Identifier10888857393387
UDI-Public10888857393387
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K172104
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8801-04016DA
Device Catalogue Number8801-04016DA
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/13/2020
Supplement Date Received by Manufacturer09/29/2020
Initial Report FDA Received Date08/12/2020
Supplement Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;